Translator Disclaimer
January/February 2015 Asymptotic profiles for the third-grade fluids equations in one space dimension
M.A. Hamza
Differential Integral Equations 28(1/2): 155-200 (January/February 2015).

Abstract

In this article we consider the third-grade fluids equation in one space dimension. We show that the large time behavior of solutions is given by the very singular self-similar solutions of the associated Burgers equation. The proof of our result relies on the use of fine energy estimates in weighted spaces rewritten in the variables $\xi/\sqrt{\tau}$ and $\ln \tau$.

Citation

Download Citation

M.A. Hamza. "Asymptotic profiles for the third-grade fluids equations in one space dimension." Differential Integral Equations 28 (1/2) 155 - 200, January/February 2015.

Information

Published: January/February 2015
First available in Project Euclid: 11 December 2014

zbMATH: 1349.76010
MathSciNet: MR3299121

Subjects:
Primary: 35B40 , 35C06 , 76A05

Rights: Copyright © 2015 Khayyam Publishing, Inc.

JOURNAL ARTICLE
46 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 1/2 • January/February 2015
Back to Top